# SDR SWAA2015082043041

- Difficulty date: August 4, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 5924897
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP MOVEABLE VANE CARRIAGE SUPPORT BRACKET CRACKED.  R & R BRACKET IAW DWG.
